# SDR CALA2016072295575

- Difficulty date: July 20, 2016
- Submitted: July 22, 2016
- Operation: Air carrier
- Aircraft: N841UA
- Make and model: Airbus A319-131
- Aircraft serial: 1545
- Aircraft time: 49,440 hours, 20,962 cycles
- Engine: Iae V2522A5
- System (JASC): 2611 · Smoke Detection
- Part: Warning Light
- Condition: False Activation
- Location: Smoke Detector
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LAVATORY SMOKE DETECTOR CHIMED THREE TIMES. FWD SIDS PANEL LIGHT ILLUMINATED.   THEN WENT OUT.  NO SMOKE DETECT BY FA .   COMPLETED LAV S MOKE BITES ALL 3 LAVS, CHECKS OK. NO PRIORS.
